# SDR JJBA20131031010

- Difficulty date: October 31, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 32,732 hours, 44,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD INBD SEAT RAIL CORRODED TO LIMITS.  SPLICED IN NEW SECTION ON LT FWD SEAT RAIL AT STATION X262.0 IAW BOMBARDIER GENERIC 8-53-3074.
